Authors: Silvestrov, Sergei
Rajković, Predrag
Marinković, Slađana
Stanković, Miomir 
Title: Relations between the fractional operators in q-calculus
Journal: Springer Proceedings in Mathematics and Statistics
Volume: 317
First page: 603
Last page: 624
Issue Date: 1-Jan-2020
Rank: M33
ISBN: 978-3-030-41849-6
ISSN: 2194-1009
DOI: 10.1007/978-3-030-41850-2_26
Abstract: 
In this survey paper, we will consider the fractional operators in q-calculus. Starting from the fractional versions of q-Pochhammer symbol, we generalize the notions of the fractional q-integral and q-derivative by introducing variable lower bound of integration. We discuss their properties, describe relations which connect them, and illustrate notions and results with examples and counterexamples.
Keywords: Fractional q-derivative | Fractional q-integral
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

1
checked on Jun 23, 2024

Page view(s)

43
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.